Rational points on quartic hypersurfaces

T.D. Browning, R. Heath Brown, Journal Fur Die Reine Und Angewandte Mathematik (2009) 37–88.


Journal Article | Published
Author
;
Abstract
Let X be a projective non-singular quartic hypersurface of dimension 39 or more, which is defined over . We show that X() is non-empty provided that X() is non-empty and X has p-adic points for every prime p.
Publishing Year
Date Published
2009-04-01
Journal Title
Journal fur die Reine und Angewandte Mathematik
Acknowledgement
EP/F060661/1 Engineering and Physical Sciences Research Council
Issue
629
Page
37 - 88
IST-REx-ID

Cite this

Browning TD, Heath Brown R. Rational points on quartic hypersurfaces. Journal fur die Reine und Angewandte Mathematik. 2009;(629):37-88. doi:10.1515/CRELLE.2009.026
Browning, T. D., & Heath Brown, R. (2009). Rational points on quartic hypersurfaces. Journal Fur Die Reine Und Angewandte Mathematik, (629), 37–88. https://doi.org/10.1515/CRELLE.2009.026
Browning, Timothy D, and Roger Heath Brown. “Rational Points on Quartic Hypersurfaces.” Journal Fur Die Reine Und Angewandte Mathematik, no. 629 (2009): 37–88. https://doi.org/10.1515/CRELLE.2009.026.
T. D. Browning and R. Heath Brown, “Rational points on quartic hypersurfaces,” Journal fur die Reine und Angewandte Mathematik, no. 629, pp. 37–88, 2009.
Browning TD, Heath Brown R. 2009. Rational points on quartic hypersurfaces. Journal fur die Reine und Angewandte Mathematik. (629), 37–88.
Browning, Timothy D., and Roger Heath Brown. “Rational Points on Quartic Hypersurfaces.” Journal Fur Die Reine Und Angewandte Mathematik, no. 629, Walter de Gruyter, 2009, pp. 37–88, doi:10.1515/CRELLE.2009.026.

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar